dc10 wrote:should i stop the Heperin shots for a bit?
I sarted 0.6ml Fraxiparine (Heperin) shots after my procedure (balloon angio) last Thursday.
i used 0.6ml Fraxiparine (Heperin) injections
i havent had any form of bleeding until last night when i slightly itched the inside of my left nostril and i then had a heavy nose bleed,
it lasted 20 minutes, but this could of been because i wasnt acting correctly - i didnt pinch under the bridge i just used tissue to block the nostril.
so after reading online the best way to stop nose bleeds, i pinched under the bridge leaning slightly forward and 5 minutes later the bleeding stopped.
Would it be best to stop the Heperin for a day/few days?
or am i worrying over nothing?
- i am meant to be taking the Heperin shots for 20 days so have 14 more days to go
MarkW wrote:Please talk to the person who prescribed the heparin as soon as possible.
This is not a matter for a chatroom discussion, rather a medical one.
Users browsing this forum: No registered users